# SDR ASAA2021011633897

- Difficulty date: January 16, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 18,455 hours, 5,854 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Fault Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78273000 NFOUND #2 ENGINE SHORT TIME FAULT MSG # 75-30452, VBV POSITION SIGNAL DISAGREE. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 75-32 TASK 803 VBV POSITION SIGNAL FAULT ISOLATION NO LOGGED FAULTS OK FOR CONTINUED SERVICE.
